# SDR ASAA2022020237443

- Difficulty date: February 2, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUTBACK FOUND AFT PIT DOOR CUTOUT FWD SHIELD PANEL CORRODED ON BOTTOM SIDE AROUND SEVERAL NUTPLATES, MARKED. GROUNDED - YES. REMOVED AND REPLACED SHIELD IAW B737-900 SRM 51-40-02-0G-0.
